# SDR DALA14001085650

- Difficulty date: January 3, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 34,124 hours, 13,682 cycles
- Engine: Pwa PW2037
- Engine time: 76,099 hours, 31,577 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, A

## Discrepancy

CREW DECLARED AN EMERGENCY DUE TO RT ENGINE UN-RESPONSIVE ON APPROACH.  DID NOT SHUT ENGINE DOWN.  MAINTENANCE FOLLOWED FIM PROCEDURES FOR TROUBLESHOOTING NO THROTTLE RESPONSE AND IS REPLACING THE FCU.
